Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Resultants of cyclotomic polynomials

Authors: Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang
Journal: Proc. Amer. Math. Soc. 123 (1995), 1053-1059
MSC: Primary 12E10; Secondary 11R18
MathSciNet review: 1242077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula for $ \operatorname{Re} {{\text{s}}_x}({\Phi _a}({x^b}),{\Phi _c}({x^d}))$ is given where $ {\Phi _a}(x)$ denotes the ath cyclotomic polynomial. This extends a result of Lehmer, Diederichsen, and Apostol.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12E10, 11R18

Retrieve articles in all journals with MSC: 12E10, 11R18

Additional Information

PII: S 0002-9939(1995)1242077-8
Keywords: Resultant, cyclotomic polynomial, chain rule for resultants
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia